# SDR DALA1115611612

- Difficulty date: March 3, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 44,439 hours, 6,006 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 29FG ARE INOPERATIVE.  WIRE AT WALL  IS BROKEN.  MX FOUND A CONNECTOR UNDER SEAT 29FG LOOSE AND RECONNECTED.
